# SDR CA190711005

- Difficulty date: July 10, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 61,349 hours
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Loose
- Location: Inhibit Switch
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) ON GEAR DOWN SELECTION PRIOR TO LANDING, CREW NOTICED THEY HAD 3 RED GEAR WARNINGS. THEY THEN CYCLED THE GEAR AGAIN, ONLY TO END UP WITH THE SAME 3 WARNINGS. THE CREW THEN CONDUCTED AN ALTERNATE GEAR EXTENSION SUCCESSFULLY AND LANDED SAFELY. MAINTENANCE RECTIFICATION FOUND WIRE LOOSE ON L/G INHIBIT SWITCH. WIRE RETIGHTENED. FUNCTIONAL TEST OF THE LANDING GEAR EXTENTION/RETRACTION C/OUT AND SYSTEM CHECKED SERVICEABLE IAW AMM 32-30-01. AIRCRAFT HOURS: 62617:14. CYCLES: 80367. (TC# 20190711005)
